# SDR DL72K000654

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182195
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND IN THE FUSELAGE SKIN AT FS 360 BETWEEN STRINGER 17L AND 18L JUST BELOW AND AFT OF THE L1 DOOR CUTOUT.  AN EXTERNAL REPAIR DOUBLER WAS INSTALLED AT HMV PER ERA 334256-14.
